Results 1 - 7 of 7 for toxic epidermal necrolysis OR "Stevens-Johnson" syndrome OR drug reaction
  1. ... condition ( pemphigus vulgaris ) Bacterial infection ( scalded skin syndrome ) Drug reaction ( toxic epidermal necrolysis )
  2. ... Stevens-Johnson syndrome/toxic epidermal necrolysis? Stevens-Johnson syndrome/toxic epidermal necrolysis (SJS/TEN) is a severe skin reaction most often triggered by particular medications. Although Stevens- ...
  3. ... e peen)Carbamazepine may cause life-threatening allergic reactions called Stevens-Johnson syndrome (SJS) or toxic epidermal necrolysis (TEN). These allergic reactions may cause severe ...
  4. ... include fever, fatigue, difficulty breathing, and kidney ... called toxic epidermal necrolysis [TEN].) People taking HIV medicines need to ...
  5. Drug Reactions (National Library of Medicine)  
    Most of the time, medicines make our lives better. They reduce aches and pains, fight infections, and control problems such as high blood pressure or diabetes. ...
  6. Medications and Drug Allergic Reactions (American Academy of Allergy, Asthma, and Immunology)  
    ... sign of a serious complication called Stevens-Johnson Syndrome where the ... cutaneous adverse reaction. You should seek medical help immediately if you ...
  7. ... applied to the skin Oral antiviral medicine if reaction is caused by ... Intravenous immunoglobulins (IVIG) to stop the disease ...
Refine by Type